# SDR SIMA20251206001

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 17,442 hours, 11,930 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5G01
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE IN-FLIGHT FAILURE. FOLLOWING A NORMAL DEPARTURE FROM DFW ON RUNWAY 18L, WE WERE CLIMBING VIA THE SID TOWARD 10,000 FEET. PASSING APPROXIMATELY 8,500 FEET, I WAS THE PILOT FLYING AND SELECTED VERTICAL SPEED MODE AT 1,100 FPM. SHORTLY THEREAFTER, WE WERE CLEARED TO CLIMB TO 17,000 FEET. I ENGAGED FLCH, SET THE ALTITUDE SELECTOR TO 17,000 FEET, AND SELECTED CLB 1. WITHIN SECONDS, WE EXPERIENCED AN ABNORMAL NOISE AND NOTICEABLE JOLT FROM THE NO. 2 ENGINE. THE EICAS IMMEDIATELY CONFIRMED A NR 2 ENGINE FAILURE. WE DECLARED AN EMERGENCY AND EXECUTED THE APPLICABLE CHECKLISTS AND PROCEDURES. REF NRWC 070-DFW-03974 FOR R & R ENGINE NR 2 IAW WORKCARDS 71-00-01-000-801 AND 71-00-01-400-801. OPC AND LEAK CHECK GOOD.
